Please use this identifier to cite or link to this item: http://repository.yu.edu.jo:80/jspui/handle/123456789/569299
Title: A Fixed Point Theorem Intuitionistic Fuzzy Metric Space
Authors: Chauhan, Sunny
Alamgir Khan, M.
Pant, B. D.
Issue Date: 2013
Publisher: Deanship of Research and Graduate Studies, Yarmouk University, Irbid, Jordan
Description: The Jordanian Journal of Mathematics and Statistics
2013, Vol. 6 Issue 2, p123-140
URI: http://repository.yu.edu.jo:80/jspui/handle/123456789/569299
ISSN: Print 2075 -7905, Electonic 2227-5487
Appears in Collections:Journal of Mathematics & Statistics

Files in This Item:
File SizeFormat 
601967.pdf140.26 kBAdobe PDFView/Open


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.